# SDR AALA202211226868

- Difficulty date: November 21, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 61,934 hours, 35,780 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: 956
- Condition: Low Pressure
- Location: Pax Door
- Part time: 61,934 hours, 35,780 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 832 DOOR DAMPER LOW PRESSURE. REPLACED DOOR DAMPER / EMERGENCY OPERATION CYLINDER PER AMM 52-13-14-400-001-B.
